# SDR CALA2015120800980

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 56,636 hours, 19,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3311
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 270, 1" BELOW STRINGER -18R, RIVET LINE IS OUT OF LIMITS IAW SRM 53-00-01.  ALLOWABLE DAMAGE 1 PAR 3 B 3 DETAIL G.  CHEM-MILL STEP IS WITHIN DENT RESIDUAL PERIMETER. REPAIRED DENT IAW SRM 53-00-01 REPAIR 3.
